|1.||Naisbitt, Dean J: 7 articles (10/2015 - 02/2007)|
|2.||Johansen, Jeanne D: 5 articles (04/2014 - 03/2011)|
|3.||Menné, Torkil: 5 articles (07/2013 - 06/2005)|
|4.||McFadden, J P: 5 articles (12/2007 - 08/2002)|
|5.||Bruze, Magnus: 4 articles (07/2015 - 02/2013)|
|6.||Park, B Kevin: 4 articles (08/2014 - 02/2007)|
|7.||Jenkinson, Claire: 4 articles (03/2010 - 04/2008)|
|8.||Krecisz, Beata: 4 articles (01/2009 - 01/2007)|
|9.||Basketter, D A: 4 articles (12/2007 - 08/2002)|
|10.||Pirmohamed, Munir: 3 articles (10/2015 - 04/2008)|
04/15/1992 - "Muscle mitochondria were found to be particularly effective in promoting p-phenylenediamine oxidation in vitro and the magnitude of the mitochondrial effects of the various compounds tested correlated well with their ability to cause muscle necrosis in vivo. "
08/01/1989 - "In the present study, the autoxidation rates of p-phenylenediamine and its N-methyl, dimethyl, trimethyl and tetramethyl derivatives have been determined and compared with the severity of the muscle necrosis induced by each of these compounds in rats. "
04/15/1992 - "A number of p-phenylenediamine derivatives are known to cause necrosis of skeletal and/or cardiac muscle when administered to experimental animals. "
10/01/1983 - "Paraphenylenediamine induced acute tubular necrosis following hair dye ingestion."
05/01/1977 - "The process of degeneration, necrosis and regeneration of skeletal muscle fibers of rats administered dimethyl-para-phenylenediamine was studied by light and electron microscopy. "
07/01/2015 - "Contact allergy to TDM was found in 3.6% (1.3-18.2) Simultaneous reactivity to p-phenylenediamine was found in 61.1% of the TDM-positive patients. "
04/01/2015 - "Analysis of the Results from the Patch Test to Para-Phenylenediamine in the TRUE Test in Patients with a Hair Dye Contact Allergy."
02/01/2014 - "Introduction of a methoxymethyl side chain into p-phenylenediamine attenuates its sensitizing potency and reduces the risk of allergy induction."
06/01/2013 - "Para-phenylenediamine is a substance with high allergenicity potential and may cause serious allergic reactions. "
02/01/2013 - "This could possibly be explained by the fact that the prevalence of p-phenylenediamine allergy was higher in the Belgian population. "
01/01/1962 - "[Experimental studies of orthophenylenediamine, metaphenylenediamine and paraphenylenediamine hydrochloride poisoning]."
09/01/2015 - "Paraphenylenediamine poisoning is among one of the emerging causes of poisoning in Asian countries, because it is a constituent of hair dye formulations and is easily available in market at low cost. "
09/01/2015 - "Paraphenylenediamine Containing Hair Dye: An Emerging Household Poisoning."
04/01/2013 - "Paraphenylenediamine poisoning."
03/01/2013 - "Hair dye poisoning [paraphenylenediamine, Super vasamol 33]."
|4.||Contact Dermatitis (Eczema, Contact)
01/01/2014 - "Clues to diagnosis of connubial contact dermatitis to paraphenylenediamine."
08/01/2012 - "Contact dermatitis to para-phenylenediamine in hair dye following sensitization to black henna tattoos - an ongoing problem."
07/01/2011 - "Epidemiological trends in contact dermatitis to hair dye: Comparing para-phenylenediamine positivity after a decade long interval."
04/01/2011 - "Late reactions to patch test preparations with reduced concentrations of p-phenylenediamine: a multicentre investigation of the German Contact Dermatitis Research Group."
05/01/2009 - "Para-phenylenediamine, which is sometimes added to obtain a dark, blackish henna, causes the majority of contact dermatitis reported related with tattoos. "
06/01/1995 - "Rhabdomyolysis in paraphenylenediamine intoxication."
12/01/1990 - "[Rhabdomyolysis due to paraphenylenediamine (hair dye)--report of an autopsy case]."
08/27/1983 - "Rhabdomyolysis in para-phenylenediamine intoxication."
09/01/1989 - "3. Paraphenylenediamine may cause rhabdomyolysis resulting in acute renal failure in humans. "
09/01/1989 - "1. We present a 40-year-old healthy man who developed a typical clinical picture of rhabdomyolysis following the administration of paraphenylenediamine by a witchdoctor as a pain killer. "
|2.||Coloring Agents (Dyes)